# SDR CA060508007

- Difficulty date: April 18, 2006
- Submitted: June 22, 2006
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 3,412 hours
- Engine: Lyc O360A1H
- Propeller: Hartzl HCC2YR2
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 62701123
- Condition: Frayed
- Location: Aileron
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EVENT INSPECTION OF DETAILED WING (RT) BROKEN STRANDS WERE OBSERVED ON RT AILERON BALANCE CABLE AS IT PASSED OVER A PULLEY AT WING STATION 22.00.  CABLE AND PULLEY WERE REMOVED.  CABLE WAS REPLACED NEW, PULLEY WAS CLEANED INSPECTED, LUBRICATED AND RETURNED TO SERVICE.  THERE IS VERY LITTLE CONTROL CABLE DEFLECTION OVER THE PULLEY'S IN THIS LOCATION.  ROUTINE CLEANING AND LUBRICATION OF PULLEY MAY FORESTALL CONTROL CABLE WEAR IN THIS AREA.
